# SDR CA020923006

- Difficulty date: September 23, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,945 hours
- Engine: Allsn 250C20B
- System (JASC): 3210 · Main Landing Gear
- Part: Saddle
- Part number: DARTD26681
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SADDLE FOUND CRACKED DURING 100 HR INSPECTION. NOTE : TRAINING THE DAY BEFORE SADDEL FOUND CRACKED.
